# SDR SWAA2021081094320

- Difficulty date: July 13, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1016 S21-22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT SKIN PANEL AT BUTT JOINT BS 1016 HAS CORROSION BETWEEN STR 21L - 22L ; / [01] REMOVED PAINT AT DISCREPANCY AREA PER REF AMM 51-21-11; [02] REMOVED FASTENERS AT DISCREPANCY AREA PER REF SRM 51-40-02; [03] REMOVED CORROSION AT DISCREPANCY AREA PER SRM 53-00-01-1A-1; [04] (10EA) FASTENERS WERE REMOVED FROM BLENDED OUT AREA PER REF SRM 51-40-02; [05] PERFORMED VISUAL INSPECTION WITH A 10X MAGNIFYING GLASS AT DISCREPANCY AREA PER REF SRM 51-10-02-0G-0. NO ADDITIONAL DAMAGE NOTICE.; [06] PERFORMED VISUAL INSPECTION WITH A 10X MAGNIFYING GLASS AT DISCREPANCY AREA PER REF SRM 51-10-02-0G-0. NO ADDITIONAL DAMAGE NOTED.; [07] ET INSPECTED BLEND/HOLES/COUNTERSINKS IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; PROCEDURE 16 AND 737 NDTM PART 6 53-30-00 PROCEDURE 3; NO CRACKS NOTED. CAL ID IS000450 N500D UT INSPECTED BLEND IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; LOWEST THICKNESS = 0.075' CAL ID ATS2031 E650; [08] VERIFIED CORROSION RMOVAL; [09] VERIFIED DIMENSIONS L=7 W=1.5 ORIGINAL MATERIAL THICKNESS IS
